# SDR 07FDEA02414

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX1350
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT SIDE BS 600 STR 21L FRAME EXTENSION CRACKED ON O/B EDGE ABOVE STR 21L.  REMOVED FRAME SPLICE REF SRM 51-30-2.  FORMED NEW FRAME SPLICE USING .063 7075-O A66693 PO NR 1008655 REF DWG 53FX1350 REV A.  RECEIVED HEAT TREATED REPAIR SPLICE REF FORM 8130-3 FORM NR 2007-07-031 AND SNRM N00633.  LOCATED, DRILLED AND DEBURRED HOLES IN REPAIR PART REF SRM 51-30-02.  INSTALLED REPAIR SPLICE IAW SRM 51-30-02 AND DWG # 53FX1350.
